| Model Number |
RF-DGP-L |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
06/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in a subsequent submission. .
Event or Problem Description
Following a 4-level unilateral lumbar ablation procedure, a burn was noted after removing the grounding pad.The grounding pad had left a clear film on the patient following removal and a blister was noted on the skin under the left flank.The patients skin was not prepped before placing the grounding pad.The patient is in stable condition.
Additional Manufacturer Narrative
One image was submitted to product performance engineering.The image appears to show a clear film was noted on the surface of the grounding pad.Further investigation revealed the grounding pad was assembled with the clear film on the inside layer of the blue liner.